Se rendre au contenu
Allegra Adult 12-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 60 mg Fexofenadine HCI Antihistamine Pill, 24-Count

Price:

16,99 €


Allegra Adult 12-Hour Allergy Relief Tablets, Non-Drowsy Indoor and Outdoor Allergy Medicine, 60 mg Fexofenadine HCI Antihistamine Pill, 24-Count

https://nutricity.be/shop/brswigyapj5gadlu-allegra-adult-12-hour-allergy-relief-tablets-non-drowsy-indoor-and-outdoor-allergy-medicine-60-mg-fexofenadine-hci-antihistamine-pill-24-count-235645 https://nutricity.be/web/image/product.template/235645/image_1920?unique=a22a0a9

Stock Expiry Date*: 23-06-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • INCLUDES: One (1) 24-count pack of Allegra Adult 12-Hour Allergy Relief Tablets, Non-Drowsy Allergy Medicine
  • 12-HOUR RELIEF: Take Allegra antihistamine pill day or night for 12 hours of relief from your worst allergy symptoms
  • NON-DROWSY: Formulated with active ingredient fexofenadine, a non-drowsy OTC medication with 0% brain interference
  • FAST-ACTING: Allegra 12-hour allergy medicine starts working in one hour for fast* relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat
  • INDOOR & OUTDOOR ALLERGIES: Use Allegra tablets for seasonal outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander
  • ALLERGIST RECOMMENDED: Allegra is the No. 1 allergist-recommended non-drowsy brand among OTC oral antihistamines

16,99 € 16.99 EUR 16,99 € Toutes taxes comprises

Not Available For Sale

(0,71 € / Units)

Displayed price includes all duties & taxes.

  • Marque
  • Saveur
  • Numéro d'unité
  • Rubrique
  • Poids de l'article
  • Avantages pour les produits
  • Nombre d'articles
  • Forme posologique
  • Fabricant
  • Ingrédients
  • Type de produit
  • Utilisations spécifiques pour le produit
  • Ingrédients actifs
  • UPC
  • Numéro d'identification du commerce mondial
  • Nom du type de colis
  • Public cible
  • Nombre de contenus nets
  • Marque
  • Répartition par âge
  • Type de conteneur
  • Numéro de pièce du fabricant
  • Numéro de modèle
  • Dimensions de l'article
  • Caractéristiques supplémentaires
  • Partie du corps cible

Cette combinaison n'existe pas.

Contactez-nous
Médecine allergique
Avantages pour les produits Soins oculaires, Contrôle de l'allergie, Soulagement de la douleur au dos
Forme posologique Comprimé, Comprimés
Utilisations spécifiques pour le produit Éternuement, Gorge, Yeux aqueux, Démangeaisons, Nez de runny
Caractéristiques supplémentaires runny nose, watery eyes, itchy, This powerful antihistamine tackles your toughest indoor and outdoor allergy symptoms, including:Sneezing, Itchy Nose and Throat.
Marque Allegra
Saveur Pas d'arôme
Numéro d'unité 24 Chef
Rubrique Comprimés
Poids de l'article 18,14 g
Nombre d'articles 1
Fabricant Chattem Inc.
Ingrédients Fexofenadine HCI - 60 mg
Type de produit Médecine allergique
Ingrédients actifs Fexofénadine
UPC 041167413142
Numéro d'identification du commerce mondial 00041167413142
Nom du type de colis Plaquette thermoformée
Public cible Unisexe-adultes
Nombre de contenus nets 24 Count
Marque Allegra
Répartition par âge Adulte
Type de conteneur Boîte
Numéro de pièce du fabricant Alleg214
Numéro de modèle Alleg214
Dimensions de l'article 4.5 x 1.25 x 2.81 inches
Partie du corps cible Yeux
  • Buy Four or More Offer

    Obtenez 5 % de réduction lorsque vous achetez 4 articles ou plus

  • Next Purchase Offer
    Obtenez 5 % de réduction sur votre prochain achat.
  • Ships From(Belgium)
    Les commandes sont traitées et expédiées depuis Brooklyn, États-Unis.

  • Delivery Offer(Belgium)
    Livraison gratuite sur les commandes éligibles.
Delivery Detail
Délais de livraison estimés : 12–26 jours (International).
3–6 jours (National).
Safe Checkout
Commande sécurisée garantie
Return Policy

Garantie de Retour de 30 Jours
Achats soutenus par la confiance avec un support de retour de 30 jours.

Free Return Pickup
Retour gratuit disponible
Nous nous occuperons des retours depuis votre porte sans frais supplémentaires.
SKU
BRSWIGYAPJ5GADLU
Catégorie
Soins de santé , Médicament de fond , Allergie, Sinus et Asthme , Médecine allergique
Barcode
041167413142
Tags

 

For your allergy symptoms, nothing works faster* than Allegra Adult 12-Hour Allergy Relief Tablet. Allegra allergy relief medicine starts working in one hour to give you round-the-clock relief from sneezing, runny nose, itchy and watery eyes, and itchy nose or throat. One pill provides 12-hours of allergy relief that doesn’t make you drowsy and affect your normal brain function. Take up to two pills daily for a full day of symptom relief. Each tablet is formulated with active ingredient fexofenadine to provide powerful relief from outdoor and indoor allergens like pollen, ragweed, grass, trees, dust, mold, and pet dander. Stock up on Allegra 12-Hour Tablets for fast*, effective allergy relief. *Starts working in one hour.

Important information

Safety Information

Use only as directed

Indications

For treatment of indoor and outdoor allergy symptoms

Ingredients

Fexofenadine HCI - 60 mg

Directions

Adults and children 12 years of age and older: Take one 60 mg tablet with water every 12 hours; do not take more than 2 tablets in 24 hours. Children under 12 do not use. Adults 65 and older, consult doctor. Use only as directed

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

4.5 x 1.25 x 2.81 inches; 0.63 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Recently tracked orders

10 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC31191 Gls Group 984230890374 2026-10-03 Track
NC27496 Gls Group 984230864986 2026-09-25 Track
NC27020 Gls Group 984230856417 2026-09-22 Track
NC23262 Gls Group 984230260399 2026-09-02 Track
NC21144 Trackyourparcel 3SABCM108198244 2026-08-24 Track
NC20346 Gls Group 984230004795 2026-08-07 Track
NC19314 Trackyourparcel 3SABCM108237853 2026-09-05 Track
NC17616 Gls Group 984229977000 2026-08-07 Track
NC17554 Gls Group 984229977192 2026-08-07 Track
NC16205 Gls Group 984228959717 2026-07-21 Track

Avertissement
​
Les compléments alimentaires ne sont pas des médicaments. Les produits vendus sur ce site ne sont pas destinés à diagnostiquer, traiter, guérir ou prévenir une maladie. Si vous avez un problème de santé, consultez toujours un professionnel de santé qualifié avant utilisation. Les résultats individuels peuvent varier. En passant une commande, vous acceptez de vous conformer aux réglementations d'importation de votre pays. Nous couvrons les droits et taxes applicables là où cela est indiqué.

*Informations sur la date d'expiration :
​
Veuillez noter que la date d'expiration peut varier d'un lot à l'autre. Cependant, nous garantissons que tous les produits expédiés à nos clients ont une durée de validité valide et ne sont pas périmés au moment de la livraison.